# SDR AALA201809079022

- Difficulty date: September 6, 2018
- Submitted: September 8, 2018
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 67,104 hours, 7,981 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 4100945B
- Part serial: 591
- Condition: Failed
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTED A GRINDING SOUND AND AN ELECTRICAL ODOR WHEN FLUSHING THE TOILET.   MAINTENANCE FOUND IFE COOLING FAN CIRCUIT BREAKER B-21 TRIPPED ON P110.  REPLACED IFE COOLING FAN IAW AMM 21-27-35.  CHECKED NORMAL.  OLD FAN EMITTING STRONG ELECTRICAL ODOR.
